# SDR DALA2023020100808

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,164 hours, 20,962 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 GOUGE ON FRAME BTW STA 1280 AND STR 11 AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00330: FRAME STA 1280 WAS REPAIRED PER ER/A N 605096-14 REV ORIGINAL SECTION I: PERMANET REPAIR. (2608930)
